# SDR CHQA20130830347

- Difficulty date: August 30, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 31,181 hours, 26,347 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,016 hours, 24,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535010005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SKIN PANEL INTERNAL SIDE BETWEEN FRAME 65 AND 66 AND STRINGERS 21L AND 21R.  THE DAMAGED AREA WAS REPAIRED IAW ETD 2013-145-035812.
